Czechoslovak Mathematical Journal

Vol. 52, No. 3, 2002 · Contents

S. R. Grace, M. R. S. Kulenovic, H. El-Metwally:
On the stability of solutions of certain systems of differential equations with piecewise constant argument

Keyun Qin, Yang Xu, Young Bae Jun:
Ultra $LI$-ideals in lattice implication algebras

Jan Jakubik:
Torsion classes of Specker lattice ordered groups

R. K. Kovacheva, J. Lawrynowicz:
An analogue of Montel's theorem for some classes of rational functions

Anna Avallone:
Modular functions on multilattices

E. Bravyi, R. Hakl, A. Lomtatidze:
Optimal conditions for unique solvability of the Cauchy problem for first order linear functional differential equations

C. K. Fong:
A continous version of Orlicz-Pettis theorem via vector-valued Henstock-Kurzweil integrals

Xiao-Dong Zhang, Rong Luo:
Upper bound for the non-maximal eigenvalues of irreducible nonnegative matrices

Markus Schmidmeier:
A family of noetherian rings with their finite length modules under control

Tadeusz Jankowski:
Functional differential equations

L. Lindeboom, H. Raubenheimer:
On regularities and Fredholm theory

E. Ferreyra, T. Godoy, M. Urciuolo:
The type set for some measures on $\bb R^{2n}$ with $n$-dimensional support

C. Jayaram:
Primary elements in Prufer lattices

Jiri Mockor:
Topological characterizations of ordered groups with quasi-divisor theory

L. Di Piazza, V. Marraffa:
The McShane, PU and Henstock integrals of Banach valued functions

T. L. Miller, M. M. Neumann:
The single-valued extension property for sums and products of commuting operators

Paul Bracken:
A Function Related to a Lagrange-Burmann Series

Jan Jakubik:
On intervals and isometries of $MV$-algebras

C. S. Lin:
Asymptotic behavior of solutions of a $2n^ th$ order nonlinear differential equation

[Contents of Czechoslovak Mathematical Journal]